# SDR CNF5202108170003

- Difficulty date: March 26, 2021
- Submitted: August 17, 2021
- Operation: General aviation
- Filed by: Revima, repair station CNF5912C
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 835
- Aircraft time: 66 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: C665091
- Part serial: B633
- Condition: Malfunctioned
- Location: Actuator
- Part time: 66 cycles
- Component: Actuator, Messier
- Component part number: C231290044
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPS SENT US 2 RETRACTION ACTUATORS IN N152UP AIRCCRAFT . A SLOW RETRACTION LANDING GEAR OCCURED AFTER A SHORT PERIOD OF OPERATION. THE LANDING GEAR WAS RELEASED TO UPS ON NOVEMBER 2020, AND THE SLOW RETRACTION OCCURED AFTER 66 CYCLES OF LANDING
